Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have one sided headache, vomiting, worst during cycles, relief with analgesics, less with eye exercise. What is it?

Hi i am a dr myself. Had been having always left sided headache partially relieved wid analgesics. Used to get less freq of headaches with proper eye ms exercises. Now freq has increased to almost daily sometimes associ wid vomiti, cannot tolerate sunlight at all, worst during cycles. Is it migraine ?? Borderline ht, occ. sinus tachycardia. What drugs best advised ?? Now analgesics hv started causing ulcerative type of stomachache.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello dr,
glad to help you.I think the type of headache you are facing with it is migraine and you need prophylaxis to prevent the atatcks.Preventive migraine medications are considered effective if they reduce the frequency or severity of the migraine attacks by at least 50%.Guidelines are fairly consistent in rating topiramate, divalproex/sodium valproate, propranolol, and metoprolol as having the highest level of evidence for first-line use.Recommendations regarding effectiveness varied however for gabapentin.Timolol is also effective for migraine prevention and in reducing migraine attack frequency and severity, while frovatriptan is effective for prevention of menstrual migraine.Amitriptyline and venlafaxine are probably also effective.Botox has been found to be useful in those with chronic migraines but not those with episodic ones.thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor